# SDR FDEA201912043172

- Difficulty date: December 4, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,426 hours, 19,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N872244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1640 - 1681 RBL 50 WEB CORRODED ON TOP AND UNDER NUT PLATE.  REMOVED CORROSION IN AREA AT MAIN DECK BETWEEN STA 1640 - 1681 RBL 50 WEB, ORIGINAL THICKNESS MAT OF WEB .071", MAT REM .054", MAT LOSS .017" FOUND OUT OF LIMTS IAW SRM 53-60-15-1A FIG 101 DET VI, FABRICATED NEW WEB IAW DWG 146N8722 REV N, INSTALLED NEW WEB IAW DWG 146N8722 REV N AND SRM 51-40-02-0G.
